Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 44, Issue 1, 2008
Metadata
 

A Presentation of Lie Tori of Type B
Malihe Yousofzadeh
pp. 1–44
Abstract | Full-Text PDF (415 KB) | Metadata

Corrigendum to “Decay of Solutions of Wave-type Pseudo-differential Equations over p-adic Fields”
W. A. Zúñiga-Galindo
pp. 45–48
Abstract | Full-Text PDF (111 KB) | Metadata

Notes on Microstate Free Entropy of Projections
Fumio Hiai and Yoshimichi Ueda
pp. 49–89
Abstract | Full-Text PDF (386 KB) | Metadata

Simultaneous Linearization of Holomorphic Maps with Hyperbolic and Parabolic Fixed Points
Tetsuo Ueda
pp. 91–105
Abstract | Full-Text PDF (159 KB) | Metadata

Asymptotics of the Spectral Density for Radial Dirac Operators with Divergent Potentials
Michael S.P. Eastham and Karl Michael Schmidt
pp. 107–129
Abstract | Full-Text PDF (227 KB) | Metadata

On the Presentations of Extended Affine Weyl Groups
Saeid Azam and Valiollah Shahsanaei
pp. 131–161
Abstract | Full-Text PDF (303 KB) | Metadata

Retraction Notice
pp. 163
Abstract | Full-Text PDF (23 KB) | Metadata